I had Radiesse from a year ago and recently had side effect; hard lumps and inflammation. How would you treat it?

My face has hard lumps and inflammation on lower side of cheek area. Biopsy shows signs of Calcium. Jervaderm over 7mo,s ago and Radiesee over a year ago. Taking Cipro antibiotic - Doctor would like to try steroid injections next...What side effects with steroids?

Doctor Answers 2

Radiesse Results- Consider Steroid/5fu, skin tightening, lasers

If you are unhappy with your results there are options for treatment including steroid/5fu injections, skin tightening and lasers. Typically, side effects of steroid injections are minimal and may include bruising or pain at the injection site. Please see an expert. Best, Dr. Emer


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

Radiesse and hard lumps

I agree with your doc's treatment plan - this could be a biofilm reaction.  Side effects of local steroid injection include but are not limited to infection, skin necrosis and ulceration.

T.G. Khan, DO, FACS
Fort Lee Oculoplastic Surgeon
4.5 out of 5 stars 24 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.